Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

The Kauffman bracket skein as an algebra of observables


Authors: Doug Bullock, Charles Frohman and Joanna Kania-Bartoszynska
Journal: Proc. Amer. Math. Soc. 130 (2002), 2479-2485
MSC (2000): Primary 57M27, 81T13
Published electronically: February 12, 2002
MathSciNet review: 1897475
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that the Kauffman bracket skein algebra of a cylinder over a surface with boundary, defined over complex numbers, is isomorphic to the observables of an appropriate lattice gauge field theory.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 57M27, 81T13

Retrieve articles in all journals with MSC (2000): 57M27, 81T13


Additional Information

Doug Bullock
Affiliation: Department of Mathematics, Boise State University, Boise, Idaho 83725
Email: bullock@math.boisestate.edu

Charles Frohman
Affiliation: Department of Mathematics, University of Iowa, Iowa City, Iowa 52242
Email: frohman@math.uiowa.edu

Joanna Kania-Bartoszynska
Affiliation: Department of Mathematics, Boise State University, Boise, Idaho 83725
Email: kania@math.boisestate.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-02-06323-2
PII: S 0002-9939(02)06323-2
Received by editor(s): November 6, 2000
Received by editor(s) in revised form: March 16, 2001
Published electronically: February 12, 2002
Additional Notes: This research was partially supported by an NSF-DMS Postdoctoral Research Fellowship, and by NSF grants DMS-9803233 and DMS-9971905.
Communicated by: Ronald A. Fintushel
Article copyright: © Copyright 2002 by the authors